# SDR C2XA07ON013

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 145896
- Aircraft time: 6,687 hours, 3,689 cycles
- Engine: Allsn AE3007A
- Engine time: 6,687 hours, 3,689 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 23054499
- Condition: Chafed
- Location: Engine Oil
- Part time: 6,687 hours, 3,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 7679 - MMLM TO LAX - DURING FLIGHT CREW REPORTED E1 OIL PRESSURE FELL - DROPPED SUDDENLY TO 2 QUARTS.  E1 WAS SECURED IN FLIGHT.  A/C LANDED IN LAX WITHOUT INCIDENTS WITH A SINGLE ENGINE APPROACH.  MX COMPLIED WITH TROUBLESHOOTING AND FOUND OIL PRESSURE LINE FROM ACCESSORY GEAR BOX TO REGULATING VALVE CHAFED.  MX REMOVED AND REPLACED E1 OIL PRESSURE LINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
